# SDR FDEA202306070999

- Difficulty date: June 7, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 50,589 hours, 8,011 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113W300321
- Part serial: 001791
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB FLAP LWR SURFACE FROM IB TO OB 110INCH CROSS TE TO LE 6.2INCH FOUND ONE DENT. EVALUATED LH OB FLAP LWR SURFACE FROM IB TO OB 110INCH CROSS TE TO LE 6.2INCH DENT   DAMAGE SIZE LXW=3.1"X1.5" OUT OF ALLOWABLE LIMIT AS PER B777 SRM 57-53-01-1A ALLOWABLE   DAMAGE 2 REV 44.0 ,REPAIRED THE DAMAGE AS PER B777 SRM 57-53-01-2R-2 REPAIR 2 AND SRM   51-70-04-2R -1 REPAIR 1 AND SRM 51-70-04-2R REPAIR GENERAL REV 44.0 AND EA G-5750-T0374694   P1 ,TITLE :WING-FLIGHT SURFACES -LH OUTBD FLAP TE WEDGE DENT WITH DELAMINATION AT   OTEF STA 142-SRM REPAIR -RSC TRACKING ,DETAIL PLS REFER TO WRI 57503598,REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
